OK here it goes. I got boils, carbucles whatever they are called and went to the er they gave me bacterim and keflex and it went away. After 2 months I got a cut down in my vagina and bumps and went to the gyn, i has yeast and herpes type 1. Now i havent had outbreaks im doing good I been on 500mg valtrex and i get a rash on hands as soon as I come off valtrex the rash is gone. Now i stopped taking valtrex and i get a mild pain in armpits after i shave a week ago and had a lump on my right arm almost sure it is lymph node from what im reading in the internet. The lump is 1cm not big at all but it hurts. This was last week thursday, i applied warm water and stopped shaving and took a valtrex and a keflex, the next day the bump went down and the right armpit is so much better. I shaved again and a day later my left armpit is hurting again,no bump, so i take a valtrex and a keflex and a bactrim and the pain lessed alot and now i amost feel nothing there.
have any of you experienced anything like this? Is it cancer or hiv? I was test for hiv and i was negative and i been with the same guy for 2 years and a half he tested 1 year ago, and 4 months ago negative as well. Well dont lumps mean cancer? I have cancer all over my family.. I am worried. But the lump wouldnt go down in a day or two if it was bad? right?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.